Whitish Spots Appear On The Skin?
… I have a history of tinea versicolor when I was in high school … and that was due to a transfer from a boarding house member … but what pisses me off … Tinea versicolor has disappeared again … and it was over when I graduated from college … I handled it with tropical medicine … but now it appears again even though I’m the one who keeps the cleansing and even my skin is being treated but strangely how come it can appear -_-… I ask for help … advice of tinea versicolor drugs that are taken and effective … hehe. .. r n Thank you
Hello Alan, thank you for the question to HealthReplies.com
Whitish-colored patches that appear on the skin are not always caused by tinea versicolor. The following are some other possible causes of vaginal discharge on the skin:
Post-inflammatory hypopigmentation, which is white patches that appear after inflammation of the skin (for example after being injured, having eczema, skin infection, etc.). Idiopathic guttate hypomelanosis, which is white patches on the skin caused by exposure to sunlight Vitiligo, which is an autoimmune disease that attacks melanocytes (skin color cells) Leprosy, which is a disease caused by bacterial infection of Mycobacterium leprae Progressive macular hypomelanosis, which is the appearance of many spots of leucocytes in leprosy (skin color cells) Leprosy, which is a disease caused by bacterial infection of Mycobacterium leprae body of various sizes and spread over large areas of the skin, without any symptoms or history of inflammation in the skin before. Tinea versicolor or also known as tinea versicolor is a skin disease caused by a fungal infection of Malassezia furfur. This fungus is basically a normal flora on the skin (meaning fungus that does live normally on the skin). This fungal infection is not a contagious infection. This fungus can multiply more and cause phlegm symptoms due to several factors, for example:
hot, moist air, oily skin hormonal changes which weaken the immune system of the body This infection is harmless, but indeed very annoying. If this yeast infection continues to recur, you should check with your doctor so that you can analyze whether there are any triggering factors of yourself that cause recurrent yeast infections (for example if you have a disease such as HIV or diabetes, use certain drugs, etc.). If there are no triggering factors, the doctor can prescribe medicines (whether oral or topical) that you can use to treat the recurrence of the infection. These medicines are drugs that are not sold freely, so you need a doctor's prescription to buy it.
You can help prevent the recurrence of this yeast infection by cleaning yourself well, bathing regularly, wearing a shirt or T-shirt that absorbs sweat, and changing if your shirt or T-shirt is wet with sweat.
Here are the articles that you can read about tinea versicolor
So much information from me, hopefully enough answer